# SDR VTZA97667

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: AH52688
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

IAD - DTW - FLT 6426 - AIRCRAFT ABORTED TAKEOFF DUE TO STRONG VIBRATION DURING ROLLOUT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BOTH NOSE TIRES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
